# SDR AU960271

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 10092004115
- Condition: Worn
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN FUEL PIPE CHAFING ON STRUCTURE IN AREA BETWEEN MAIN LANDING GEAR BAY AND WING FUEL TANK - FUEL PIPE ON VH-AMM IN SIMILAR CONDITION
